# SDR SWIA202506090405

- Difficulty date: April 5, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N603SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10248
- Aircraft time: 41,920 hours, 32,520 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR PIANO HINGE GOUGE ON AC SIDE AT KEEPER PIN  (C-CHECK RO 06/07/2025)PERFORMED BLEND OUT ON PAX DOOR PIANO HINGE IAW BOMBARDIER REO 670-53-21-582 REV-F DATE: 2017-08-02PERFORMED NDT ET INSPECTION BY BARON NDT, LLC FAA CRS# 5NDR545D REPORT# S041425-1, P.O# 176456 DATE OF INSPECTION: 14-APR-2025 NO DEFECTS NOTED AT TIME OF INSPECTIONCAL TOOL USED DIGITAL CALIPER: AV-7806 CAL DUE: AUG-2025
